# SDR AALA202506108732

- Difficulty date: June 9, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N733AR
- Make and model: Boeing 777323ER
- Aircraft serial: 33524
- Aircraft time: 42,273 hours, 4,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT INOP AT POSITION ROW 32CA CEILING PANEL AND 4F-LC LAV CEILING EMERGENCY LIGHT INOP. MAINTENANCE RELAMPED EMERGENCY LIGHTS AT ROW 32AC AND 4F-LC CEILING LIGHTS PER AMM 33-51-03.
